Improved regularity of harmonic map flows with Milder continuous energy
UNSPECIFIED. (2004) Improved regularity of harmonic map flows with Milder continuous energy. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 21 (1). pp. 47-55. ISSN 0944-2669Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00526-003-0246-5
For a smooth harmonic map flow u : M x [0, T) --> N with blow-up as t up arrow T, it has been asked [6,5,7] whether the weak limit u(T) : M --> N is continuous. Recently, in , we showed that in general it need not be. Meanwhile, the energy function E(u(.)) : [0, T) --> R, being weakly positive, smooth and weakly decreasing, has a continuous extension to [0, T]. Here we show that if this extension is also Holder continuous, then the weak limit u(T) must also be Holder continuous.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS|
|Official Date:||September 2004|
|Number of Pages:||9|
|Page Range:||pp. 47-55|
Actions (login required)